Health - Long Term effects of X?

Discussion in 'Ecstasy & MDMA' started by lostbos, Jun 9, 2006.

  1. lostbos

    lostbos Newbie

    Reputation Points:
    0
    Messages:
    10
    Joined:
    Jun 9, 2006
    Hi, i have a question, i did X about 20 times in my life(i'm 23) i also smoked weed like every day for two years and used other drugs(lsd,crank,shrooms,coke) but mostly X and weed. I never did X more than once a week, there has been times when i waited longer than a week to do it again, i never did more than one and a half tab and i took it mostly at parties.

    It's been over a year since i did X and any other drug, ever since i quit i don't feel like being around people, like when i go to the store i feel so weird like everyone is watching me and i don't like it, i can't think right, like my brain stops working, i just try to get the stuff as fast as possible and get out.

    I also don't like looking at peoples faces anymore i'm always looking at the ground completely opposite of when i was on X, i loved being around a lot of people and looking them straight in the eyes and talking to them like i've known them forever when i was on X and before i even started using drugs.

    I get the feeling there is something wrong with me when i'm talking to someone so i look away while i'm talking to them, it's so weird.


    I don't know why i do this i know it's because of the drugs i did, i'm wondering if this is happening to anyone else and what do you think i should do?
     
  2. IHrtHalucingens

    IHrtHalucingens Palladium Member

    Reputation Points:
    221
    Messages:
    969
    Joined:
    Sep 24, 2005
    31 y/o
    Were you different before doing all the drugs? Before any drugs were taken did you enjoy being around people and looking them in the eyes?

    It seems to me you are a shy person, that used drugs previously that made you more presonable and now that you are no longer using your back to being shy. Am i way off or might this be the cause.

    I have never experienced this before and has taken the same drugs that you mentioned, nor has he heard of any of his friends suffering from this.
     
  3. lostbos

    lostbos Newbie

    Reputation Points:
    0
    Messages:
    10
    Joined:
    Jun 9, 2006
    No i never did these things before i did drugs, a lot of my friends started smoking weed in high school and they got me into it, my sisters best friend took me to a party and someone offered her a double stacked tab so she asked if i wanted half and i took it, that's how i got started on X, i never did drugs just so i can relax around people and i never had these issues before i started drugs, i was a little shy before but never like this.
     
  4. Mona Lisa

    Mona Lisa Gold Member

    Reputation Points:
    460
    Messages:
    503
    Joined:
    Jan 23, 2006
    from U.S.A.
    I think it can cause short-term memory damage and even some longterm memory loss; It can also cause longterm depression. It can be a very draining substance, especially if taken frequently over a long time.
     
  5. IHrtHalucingens

    IHrtHalucingens Palladium Member

    Reputation Points:
    221
    Messages:
    969
    Joined:
    Sep 24, 2005
    31 y/o
    Maybe you should discuss you feelings with a doctor because it could be depression, from damage to the serotonin system. It could describe how you feel now, but the good thing is that they have meds that people swear by and you can feel better and be more functioning.
     
  6. dnb warrior

    dnb warrior Newbie

    Reputation Points:
    27
    Messages:
    121
    Joined:
    Apr 20, 2006
    from U.K.
    i sort of know the feeling you describe although everything i read seems to say that this depression will only last a month after you stop or maybe 6 months max...

    therefore it seems unlikely that this has anything to do with the drugs you (or someone who isnt you?) took, although i cant be sure about this... i would treat it as a personal psychological issue... maybe it was like for a few years you were having a great time, taking E all the time, and now you're depressed cos these days are over... im just guessing, but i would say just find something you enjoy and try to branch out and meet more new people and maybe slowly this feeling will go away.
     
  7. Mona Lisa

    Mona Lisa Gold Member

    Reputation Points:
    460
    Messages:
    503
    Joined:
    Jan 23, 2006
    from U.S.A.
    I think that's quite possible, that the depression may not have anything to do with past activities. Like you said, I was having a great time for about four or five years. It is sad that those days are over, but things change. I was also going through a couple of very passionate affairs which were enriching and now life is an emotional desert. Oh well... maybe things will get better eventually. I have tried SSRIs but was totally turned off by them because they made SWIM feel very ill. Never mind, might try fish oil...Getting older also freaks SWIM out!
     
  8. Gareth

    Gareth Silver Member

    Reputation Points:
    12
    Messages:
    28
    Joined:
    Oct 28, 2004
    You are definitely feeling the results of a serious loss in serotonin. Your mind will eventually heal, it will work around the damaged networks and try to restore order but the process takes a long time. Your brain is complex, rearranging neural pathways doesn't take weeks or months, it takes years and decades in many cases. Many people can take MDMA many times in their lives and, thanks to their brain chemistry, never have problems. Others can take one large dose and suffer for a very long time.

    The ONLY thing that will help those feelings of DEPRESSION (you have chemically induced depression - you were most likely pre-disposed to it beforehand), is an antidepressant. It will temporarily restore those levels of serotonin that you are lacking. Remember, you may never return to 100%, but it will get better every day. You have to train your brain again and rebuild what has been lost. Take plenty of omega 3's and multivitamins. You will need to eat properly and start exercising. The most important thing with recovery here is STOP ALL DRUGS RIGHT NOW. Even weed will prevent any chance you have of repairing.

    I'm not an alarmist, I'm a realist. Just trust me on this. There are cases just like yours all over this XTC forum. Search for yourself. Find others that have suffered similarly and read what they have done to help themselves.

    The most important thing to remember is that you will get better - slowly.

    This will be an important lesson about your body. Abusing it DOES have very real consequences.
     
    1. 3/5,
      Good info
      Jun 9, 2006
  9. lostbos

    lostbos Newbie

    Reputation Points:
    0
    Messages:
    10
    Joined:
    Jun 9, 2006
    After looking around the forums i don't think it was X that is making me feel this way, i think it's weed, i was a heavy weed smoker for a couple of years.
     
  10. raverbaby1988

    raverbaby1988 Newbie

    Reputation Points:
    0
    Messages:
    14
    Joined:
    Apr 12, 2008
    Swim thinks that you will be fine. It is paranoia and basicially it is making you think you have a bigger problem than you do. Like has been said you serotonin is probably low. You need to get yourself healthy but most of all give yourself a break. Work on getting your body and mind right before you start to socialise again.
    If you only took half a pill at a time that is not a huge dose.
    Maybe you feel depressed because you feel you needed drugs to make you feel ok with yourself are you mourning the loss of them?
    well done for stopping doing x
    Good luck
    Felt similar to you after quitting x and after a while it gets a lot better, only when you allow yourself to though. You seem to be harbouring some guilt over your use-let it go. Go on.. live.